Side Effects Of High Blood Pressure Medication On Weight Gain?

Illustration of Side Effects Of High Blood Pressure Medication On Weight Gain?
Illustration: Side Effects Of High Blood Pressure Medication On Weight Gain? cdn.aarp.net

Does consuming the high blood pressure drug ramipril 2.5mg regularly cause obesity? 67 years old

1 Answer:

Hello Suhardjo, thank you for the question for HealthReplies.com

Ramipril is a drug from the ACEi class (angitensin converting enzyme inhibitor) which is given in several conditions such as hypertension, heart failure, or to reduce the risk of heart attack and stroke in high-risk people.


Ramipril itself has no side effects of increasing body weight or increasing appetite. If you have gained weight, it can be caused by several possibilities, for example:

there are changes in diet and lifestyle (e.g. eating more, less exercise)
there is congestive heart failure or kidney disorders that cause fluid retention in the body
there are other diseases, for example hypothyroidism

If indeed you have gained significant weight without being accompanied by changes in diet and lifestyle, then you should check with your doctor for further evaluation and treatment.


If you do experience weight gain due to changes in diet and lifestyle, there are several things you can do:

reduce salt consumption
reduce food portions and eat less foods that contain high calories
reduce fatty foods and sweet foods
drink water at least 2-3 liters a day
increase your physical activity
exercise regularly for at least 30 minutes a day
adequate sleep and rest


So much information from me, hopefully it will be enough to answer


dr. irna cecilia

: by

Related Question

Red Eyes Almost Cover The Whites Of The Eyes Accompanied By A Blurry Vision?

Red Eyes Almost Cover The Whites Of The Eyes Accompanied By A Blurry Vision?

(1 year ago)

, my mother has eye pain. The veins of the eyes are raised so that the eyes turn red, almost covering the whites of the eyes. There is also something rough in the eye. And now it s...

Pimples Appear In The Ears And Buzzing?

Pimples Appear In The Ears And Buzzing?

(2 years ago)

how do I deal with the ears that appear pimples and now buzzing because of the inclusion of water, but the water can not come out already tried how to put water into the ear again ...

The Relationship Between Kidney Cysts And Right Back Pain?

The Relationship Between Kidney Cysts And Right Back Pain?

(1 year ago)

I want to ask, 2 years ago I had an ultrasound on my abdomen, from there it was discovered that there was a cyst on the kidney, but the doctor said there was no need for surgery be...

Leave a Reply

Your email address will not be published. Required fields are marked *